# SDR AALA201507279003

- Difficulty date: July 26, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 66,285 hours, 23,659 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD TE FLAP, UPPER LE SKIN HAS A 10 SQUARE INCH AREA OF DAMAGE & MISSING COMPOSITE MATERIAL, LOCATED 110 INCHES FROM THE INBD END.  R & R FLAP IAW JC 19L560287001.
